# SDR USAASB06109

- Difficulty date: November 1, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 1038175014
- Part serial: 86266323
- Condition: Faulty
- Location: Apu
- Part time: 8,309 hours, 6,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

CHS   FLT1758   DURING CRUISE, ENROUTE FROM PBI TO PHL, CREW RECEIVED AN OVERHEAT WARNING ON THE NR 1 ENGINE CSD. CREW ACCOMPLISHED QRH PROCEDURES AND DISCONNECTED THE NR 1 ENGINE CSD. WHEN ATTEMPTING TO START THE APU AT VARIOUS ALTITUDES, THE APU WOULD NOT START. FLIGHT DIVERTED TO NEAREST SUITABLE AIRPORT AT CHS. FLIGHT LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED. FOR THE APU, MAINTENANCE REMOVED AND REPLACED THE APU IGNITION UNIT. ALSO, REPLACED THE APU IGNITION LEAD AND THE COMBUSTOR ASSEMBLY. OPERATIONAL CHECK NORMAL. FOR THE NR 1 ENGINE CSD, MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CSD PER MM 24-11-11. OPERATIONAL CHECK AND LEAK CHECK GOOD. ALSO, REMOVED AND REPLACED NR 1 GENERATOR, OIL COO
